# SDR ASAA2019012927982

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 17,858 hours, 5,921 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 14070H8469
- Condition: Failed
- Location: Cockpit
- Part time: 17,861 hours, 5,922 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 WINDOW OVERHEAT LITE ILLUMINATED. GROUNDED - YES. INSTALLED NEW R1 WINDOW REF AMM 56-11-11-400-821 STEPS 3 G-3 G(12). REF AMM 56-11-11-400-801 STEPS 3.I. COMPLETED WINDOW INSTALL STEP 3(H) (13 AND 14). OPS TEST GOOD.
